• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
LongeCity .                       Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

My experience with C60oo and MitoQ

mitoq c60oo

  • Please log in to reply
2 replies to this topic
⌛⇒ LongeCity grant support for self-testing

#1 Aurel

  • Registered User
  • 179 posts
  • 23
  • Location:Germany
  • NO

Posted 04 March 2016 - 02:10 AM


In the following post I will describe my experiences after taking either C60oo or MitoQ. They both led to a negative reaction which had been completely the same in both cases. Thus I hope that the following provides some new information for the people interested in these substances.

 

-------

 

At the moment I take 20mg Citalopram (SSRI) on a daily basis. No alcohol. No cigarettes.

 

-------

 

I will start with describing the reaction to MitoQ which I took for the first time at the beginning of this week. The last time I took C60oo has to be 9-12 months ago (I think last summer. Actually I started a thread about it at that time - thinking that my reactions have been linked to the consumption of 95% dark chocolate. Only some weeks later I realized that it had to do with C60oo).

 

Some days ago I took MitoQ. I did a testing dose of around 0.5-1mg to check for allergic reactions. As none occurred I took the rest of the capsule. One capsule contains 5mg of MitoQ. After a while (1-2h) I took a second capsule. The recommended serving size is 2 capsules per day.

 

The negative reactions with both substances happened in night time in the middle of the sleep. So this will be the focus of this text. But even before going to sleep I noticed that my left thumb trembled. Everyone gets this sometimes at different parts of the body. So this could be a coincidence. It was stronger than usual though. When going to sleep my eyelids kept moving around. Like when you played too much video-games during the day and you get these zapps. Could also be coincidence.

 

-------

 

Now the fun part. I have been already asleep. I suddenly wake up, my heart pounding like hell. I get the sweats. And worst of all the feeling of a nightmarish panic creeps into my body. I realized that this has happened before and that nothing bad happened, but I can not control the feeling by sheer will. I drink some water, open my MacBook with shivering hands and start some quite looking game on Steam to distract me. After around 30min everything is pretty much back to normal.

 

Interesting enough the feeling and reactions are completely similar to the ones I got after taking C60oo. The difference is that now they happened on the first night after consumption. When taking C60oo (the doses varied between 1-2 full pipettes) it took some days. At that time I didn't even bring the two together at first. And the negative effect lasted longer, appearing 2 or 3 nights in a row. Even after I stopped taking any supplements at that time due to the bad reaction.

 

-------

 

The following things puzzle me and/or are interesting to notice:

 

1.) That the effect started immediately in the night after the first consumption. Impressive that this stuff affected me so fast. Its also noteworthy that I didn't had a problem the day after (maybe being more exhausted), speaking of half-life etc.

 

2.) I can be absolutely prone to anxiety/panic even if my brain knows, thats nothing is going to happen. In the last weeks I had to realize this after things like exams, dentist visit, etc. My subconsciousness still has a big command. Thanks to the SSRI these are harmless now, leading to just minor effects. In this case I was asleep, not thinking of anything, but then awaking into panic. Plus I don't have any problems taking supplements. So I would rule out a hypochondriac placebo effect. Also it is absolutely possible that once some effects took place after wake-up, that they got more pronounced by my tendency to anxiety. But it can not be the root cause.

 

3.) Why is it always happening at the same time/situation? Could be that serotonin is at a low (at night time it gets metabolized to melatonin). But what is different than other nights when not administering C60oo/MitoQ? What suddenly changed?

 

4.) Why is it over so quick?

 

------

 

Takeaway:

It was often stated that C60oo and MitoQ have some qualities in common. They certainly have in my rare case thus making another point for the similarity (in this case in a negative way). I am not sure about what causes the reaction. Both are thought to have effects on the mitochondria. Why would better working mitochondria lead to this reaction for such a short time? Maybe they both compete with my SSRI? Maybe more energy for the liver means a better detoxification thus reducing the SSRI in my blood, causing cold turkey.

 

I hope this brings some news to some of you. Any thoughts are welcome. Personally I will start with MitoQ again, when I don't have a full calendar. This time I leave it at 1mg for several days.

 

 


  • Informative x 1

#2 niner

  • Registered User
  • 16,276 posts
  • 2,000
  • Location:Philadelphia

Posted 04 March 2016 - 02:49 AM

Aurel, thanks for that very interesting report.  If it was just c60oo causing this effect, I would have blamed it on a receptor-mediated event that altered some neurotransmitter response.  However, I think that's unlikely for two compounds that are structurally unrelated.  This points to a class effect.  This is pure speculation:  Perhaps there is some form of ROS-based signalling that is important in maintaining a normal arousal/anxiety level, at least in some people.  I doubt that it has anything to do with Citalopram levels.  That's an extremely popular drug, and I'm sure that you aren't the first person to mix it with c60oo or MitoQ.  Citalopram is metabolized by several P450 isozymes, and I can't see any mitochondrial or free radical interaction there.  Probably the reason that the effect came and went so quickly is that whatever the cause, you were right on the borderline of whatever biochemistry was involved. 

 

This thread (you are OP) is pertinent-- note Major Legend's post.



#3 Turnbuckle

  • Registered User
  • 2,656 posts
  • 890
  • Location:USA
  • NO

Posted 04 March 2016 - 03:00 AM

Certainly Citalopram can cause most of the adverse symptoms, and it's reasonable to think that by cranking up the activity of mitochondria, side effects could be uncovered or made worse.







Also tagged with one or more of these keywords: mitoq, c60oo

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users